You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/123/2
On indecomposable subcontinua of surfaces
Download
PDF
- On indecomposable subcontinua of surfaces
Article
Original scientific text
Title
On indecomposable subcontinua of surfaces
Authors
Zbigniew Karno
1
Affiliations
Białystok, Poland
Fundamenta Mathematicae
1984/123/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
117-122
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics